| | celexa/rashes/pmdd
i have pmdd and have tried every depression med there is and if the med works, well it usually dont last over 6 months and then i have to try something all over again... anywaz i have been taking celexa for a while, the dr has upped it to 60 mg b/c it wasnt helping anymore and then about 3 months ago i started taking yaz... WHOOO SO FAR SO GOOD, ITS HELPING... but im having some side effects from the celexa and im very unhappy with the effects... i dont think i can take it anymore... so im woundering if maybe i can get off the celexa and just stay on the yaz and it continue to work for the pmdd??? yea i know, i will be calling my dr. but i wanted to see if anyone else can give me any advise or tell me there experiences with the celexa mainly. oh, im so embarressest but ill share the side effect is like a yeast infection, every month, itching and a rash....i know its not from the yaz b/c ive only been on it 3 months and i have had it for sometime now.. it seems like i got it a couple months after i started the celexa... sorry to be so blunt, n yea its gross but i just wanted to know if anyone else has had this problem???? or having this problem???? or know someone having the problem???
have a nice day!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.